Stabilization of electromechanical systems with discrete control

被引:0
作者
Bukreev, V.G. [1 ]
机构
[1] TASUR, Tomsk, Russia
来源
Elektrotekhnika | 1997年 / 07期
关键词
D O I
暂无
中图分类号
学科分类号
摘要
5
引用
收藏
页码:16 / 19
相关论文
共 50 条
[31]   Stabilization of Discrete-Time Control Systems with Multiple State Delays [J].
Medina Rigoberto .
Advances in Difference Equations, 2009
[32]   MODAL APPROACH TO STABILIZATION OF DISCRETE NONSTATIONARY LINEAR-CONTROL SYSTEMS [J].
ZUBER, IE ;
YAKUBOVICH, ED .
IZVESTIYA VYSSHIKH UCHEBNYKH ZAVEDENII MATEMATIKA, 1989, (11) :35-37
[33]   Stabilization and H∞ control of uncertain 2-D discrete systems [J].
不详 .
H(INFINITY) CONTROL AND FILTERING OF TWO-DIMENSIONAL SYSTEMS, 2002, 278 :55-65
[34]   Set-stabilization of discrete chaotic systems via impulsive control [J].
Xu, Liguang ;
Ge, Shuzhi Sam .
APPLIED MATHEMATICS LETTERS, 2016, 53 :52-62
[35]   Decentralized robust stabilization and control of interconnected uncertain discrete time systems [J].
Ray, G ;
Rani, CS .
INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, 2002, 33 (15) :1229-1240
[36]   Stabilization of Periodical Discrete Feedback Control for Markov Jumping Stochastic Systems [J].
Liu, Zhiyou ;
Feng, Lichao ;
Li, Xinbin ;
Lu, Zhigang ;
Meng, Xianhui .
SYMMETRY-BASEL, 2021, 13 (12)
[37]   Stabilization of discrete-time interconnected systems under control constraints [J].
Gyurkovics, E ;
Takács, T .
LARGE SCALE SYSTEMS: THEORY AND APPLICATIONS 1998 (LSS'98), VOL 1, 1999, :193-201
[38]   Guaranteed cost stabilization control of discrete-time switched systems [J].
Du, Shengli ;
Zhao, Xudong ;
Qiao, Junfei ;
Zong, Guangdeng .
IET CONTROL THEORY AND APPLICATIONS, 2021, 15 (03) :404-415
[39]   Stochastic stabilization and H∞ control for discrete jumping systems with time delays [J].
Wu, J ;
Chen, TW ;
Xu, SY .
ASIAN JOURNAL OF CONTROL, 2005, 7 (03) :223-230
[40]   Stabilization of Discrete-Time Control Systems with Multiple State Delays [J].
Rigoberto, Medina .
ADVANCES IN DIFFERENCE EQUATIONS, 2009,